How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Kaushik Your Own Question
Dr. Kaushik
Dr. Kaushik, Psychiatrist
Category: Mental Health
Satisfied Customers: 4556
Experience:  MD Psychiatry
9385906
Type Your Mental Health Question Here...
Dr. Kaushik is online now
A new question is answered every 9 seconds

I am on prothaiden, yes actually I had a panic attack in

Customer Question

I am on prothaiden
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: yes actually I had a panic attack in September 14, 2016
JA: How long have you been dealing with this? Is there anything in particular that seems to make the symptoms better or worse?
Customer: it was like blurred vision followed by palpitations and increased blood pressure
JA: Anything else in your medical history you think the psychologist should know?
Customer: started taking prothedian from Oct 02, 2016
Submitted: 4 months ago.
Category: Mental Health
Expert:  Dr. Kaushik replied 4 months ago.
Greetings.
What is that you want to ask about your underlying condition of Panic attack for which you have been taking prothiaden ?
Is there any other drug that you have been taking alongside this drug.
I will get back to you once you reply to my queries.
Regards
Customer: replied 4 months ago.
How to stop prothaiden? Just took it for less than 1 month with following sequence:
-2 days (50 mg)
-10 days (75 mg)
-5 days (50 mg)
-1 day (25 mg) with 10 mg paroxetine
-1 day (50 mg)
-4 days (25 mg) till today
I am planning to take it 2 days 25 mg and then discontinue.
when I reduce from 75 mg to 50 mg felt no effects with better sleep
when I reduced from 50 mg to 25 mg for first day couldn't sleep, second day few hours sleep, third day sleep ok with little headache and some times feeling heart beat fast.
your advise needed.
Expert:  Dr. Kaushik replied 4 months ago.
Thanks for the inputs.
Well, instead of stopping the drug at 25 mg, which may lead to uncomfortable withdrawal symptoms. So I suggest that you take 25 mg every alternate day for 10 days then take 25 mg once in every 3 days for next 10 days and then stop the drug completely. This way you shall be able to come off prothiaden completely.
I hope this helps.
Wish you all the best.
Please kindly leave a POSITIVE RATING if you are satisfied with the answer.
Regards

Related Mental Health Questions